MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL INSERT XS 33+3MM; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. HUMERAL INSERT XS 33+3MM; SHOULDR PROSTH, REVERSE CONFIG
Model Number HUMERAL INSERT XS 33+3MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 07/25/2024, it was reported by a sales representative via email that an ar-9503xs-03 humeral insert xs did not properly insert upon impaction.This was discovered during a revers total shoulder procedure on (b)(6) 2024.The case was completed by opening a second product.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that the edges around the device were damaged.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.

Brand Name
HUMERAL INSERT XS 33+3MM
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19961961
Report Number1220246-2024-07142
Device Sequence Number12916271
Product Code HSD
UDI-Device Identifier00888867406469
UDI-Public00888867406469
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMERAL INSERT XS 33+3MM
Device Catalogue NumberAR-9503XS-03
Device Lot Number23.02383
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown